Large Deviations of Stochastic Tidal Dynamics Equations
In this work, we study the large deviation principle of WentzellFreidlin type for the stochastic tidal dynamics equation with multiplicative noise in an open domain. The results are established by using a generalization of the Minty Browder method and also exploiting an inherent control theoretic structure of large deviation theory.
Communications on Stochastic Analysis
Suvinthra, M., Sritharan, S. S., & Balachandran, K. (2015). Large Deviations of Stochastic Tidal Dynamics Equations. Communications on Stochastic Analysis, 9(4), 477–502. https://doi.org/10.31390/cosa.9.4.04